MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reports having ongoing issues with the smartdrive claiming the wireless control methods used on the device were not working correctly to where they would engage a drive command by themselves or lose drive without command.Claims on one occasion the device wouldn't stop when given a tapping motion and they tried to stop by putting feet on ground where they injured their toe.No medical intervention was sought.
 
Additional Manufacturer Narrative
Suspect smartdrive and manual wheelchair had been purchased by the end-user via an online retailer.The end-user assembled and installed the smartdrive device onto the wheelchair and did not receive any formal training on the operation of the device.Reports having installed the mx2+ app on to their personal apple watch, and the end-user reported on occasion the drive would either not engage or disengage without being given a command via tapping of the watch.On one occasion reports the device failed to stop after given a tapping command and this forced the end-user to drop their feet to the ground in an attempt to stop the mwc.This reportedly led to the end-user receiving an abrasion to their toes that was remedied by otc medications and bandages.The end-user decided the purchase did not meet their needs and returned the product.Permobil conducted testing on the smartdrive and was unable to reproduce any failures as alleged.The device was found to remain fully operational with no signs of a malfunction having occurred.Permobil is unable to reach a determination as to probable root cause for this report without speculation.Th dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25348133
Report Number3008370857-2026-00341
Device Sequence Number10748404
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)251229
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown